MAUDE Adverse Event Report: COVIDIEN AG JUAREZ (MMJ) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

COVIDIEN AG JUAREZ (MMJ) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 5.5PLCF
Medical Device Problem Codes Use of Device Problem (1670); Gas/Air Leak (2946)
Health Effect - Clinical Code Unintended Extubation (4564)
Date of Event 01/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that a trach tube with a 5.5 cuffed experienced issues at a home setting.After 3 days of use, the balloon deflated, and the trach tube would not stay in place.The tube was replaced.Additionally, the cuff was tested after being removed, and no bubbles was seen, but the balloon seemed to deflate slowly.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that a trach tube with a 5.5 cuffed experienced issues at a home setting.After 3 days of use, the cuff deflated, and the trach tube would not stay in place.The tube was replaced.The cuff was tested after being removed, and no bubbles was seen, but the cuff seemed to deflate slowly and did not seem to be very firm.
 
Additional Manufacturer Narrative
Correction: b5.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that a trach tube with a 5.5 cuffed deflated after 3 days of use at a home setting and the trach tube would not stay in place.The tube was replaced.The cuff was tested after being removed, and no bubbles was seen, but the cuff seemed to deflate slowly and did not seem to be very firm.
 
Additional Manufacturer Narrative

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX  32575
Manufacturer (Section G)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX   32575
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21309524
Report Number9681384-2025-00120
Device Sequence Number15656660
Product Code JOH
UDI-Device Identifier20884521779928
UDI-Public20884521779928
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K182861
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5.5PLCF
Device Catalogue Number5.5PLCF
Device Lot Number22G0276JZX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2025
Supplement Date Received by Manufacturer02/17/2025
03/11/2025
03/31/2025
Initial Report FDA Received Date02/04/2025
Supplement Report FDA Received Date02/18/2025
03/11/2025
03/31/2025
Date Device Manufactured07/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown